Wolfram Library Archive

Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings

Orthogonal Polynomials Associated with a Non-Standard Measure

A. Arteaga
J. Muñoz Masqué
Journal / Anthology

First International Colloquium on Numerical Analysis, edited by D. Bainov and V. Covachev
Year: 1993
Page range: 1-12

The purpose of this paper is to present some basic properties of the orthogonal polynomials associated with a non-standard measure on the unit interval of the real line.

*Mathematics > Calculus and Analysis > Special Functions

Translate this page: